MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPL TI 3.5X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPL TI 3.5X16; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.684
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2016 in ada 4.Details of surgery: implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2022, fracture of the implant was verified.Patient presented with bone type iii and poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.

Brand Name
CM DRIVE IMPL TI 3.5X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key16078499
Report Number0001222315-2022-028730
Device Sequence Number14999153
Product Code DZE
UDI-Device Identifier07898237569222
UDI-Public07898237569222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/30/2022
Report Date (Section F) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2020
Device Model Number109.684
Device Catalogue Number109.684
Device Lot Number800172590I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/30/2022
Device Age94 MO
Event Location Other
Date Report to Manufacturer12/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale